Today is day 15, after being poisoned by Cipro. I have been eating recommended food and taking recommended supplements, vitamins and probiotics. It may be a coincidence or maybe all of those prayers are actually working, but I am definitely moving faster and not in as much pain. I was actually able to turn over in bed last night and get in and out without too much trouble.
I have no new side effects and hope I they stay away! I am going to continue to follow Dr. Leland's recommendations and see him again next week.
I wish all of you other sufferer's a less painful day.
I am over 15 months after 10 days of Levaquin. I hope you have better luck with supplements and vitamins than I did. I am not a Dr and dont give advice. Just what happen to me. I tried everything and nothing has worked. I even drank only bottled water praying that would help. Just wasted a bunch of money. Six or eight months will give you a better idea of your damage. I developed severe eye floaters and eye pain at the 6 month mark. The 8 month mark all of my joints pop and now I have Arthritis and a autoimmune diesase. Im only 45 going on 90 now. My friend took Levaquin 500mg for 14 days and had no problems whatsoever, just shows we are all different. Good luck.ReplyDelete
I'm not sure if I am just lucky or the supplements, etc. that I have been taking have helped or not, but within 3 days of the recommended regiment I started to improve. I have now added Whey 100% to help to rebuild and strengthen my muscles.
Tell your friend to be careful as the next time it might hit her too.
It's the massive supplements helping. Buy generics cheap in quantity.ReplyDelete
Everything digestive slowly turned off or were damaged after 14 days of Tequin.
I took Cipro for 5 days and am currently experiencing breathing difficulties, peripheral face neuralgia, weak leg muscles, sleeplessness and eye problems.ReplyDelete
However, one of the first things I noticed, was the incredible fat and collagen loss in my face. My face basically deflated to the bones. This happened almost straight away. Has anyone else experienced this side-effect?..and yes I am suffering from anxiety and feelings of dying. But given the symptoms Im experiencing, thats to be expected.